# SDR FDEA202104020814

- Difficulty date: April 2, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 50,745 hours, 24,001 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453N1805
- Condition: Dented
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 161AF HAS MULTIPLE DENTS/GOUGES. MATERIAL FOR NEW AFT CARGO FLOOR PANEL 161AF I.D 2024-T3  .050 CLAD IAW BOEING DRAWING 453N1805   REV W,  PO# 991418.1. FABRICATED NEW PANEL IAW BOEING DRAWING  453N1805 REV A.  ALODINED AND   PRIMED PANEL IAW B757 SRM 51-20-01.  PART MARKED PANEL IAW FED EX GMM 07-0-1001  7.B.
